I took Plan B November 24 and started bleeding December 3 but i had intercourse Dec 2nd so i took another Plan B December 3rd not knowing i was bleeding but the bleeding had a lot of clots and was brownish and now it stopped... is this normal? need help
It's very common after Plan B
After 2 Plan Bs, your body is going to really be struggling to deal with all the artificial hormone. It's not meant to be used so frequently. Your menstrual cycle could be a mess for weeks or months, & bleeding could be heavy or even stop altogether for a while, with you missing periods. Anything is possible. There are no studies done on the long term effects of such frequent use of Plan B. You could get lots of hormonal symptoms.
Plan B is not as effective as regular hormonal birth control. It's simply worth a try in an emergency. Better than leaving it to chance. Lots of women become pregnant despite using emergency contraception.
When was your last proper period from & until? Before you used any Plan B pills?
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 15 Apr 2015 • 1 answer
Updated 26 Apr 2015 • 1 answer
Updated 21 Sep 2017 • 1 answer
Updated 14 Sep 2017 • 1 answer
Updated 27 Oct 2018 • 1 answer